Korean J. Math. Vol. 28 No. 2 (2020) pp.275-284
DOI: https://doi.org/10.11568/kjm.2020.28.2.275

Pseudoparallel invariant submanifolds of $(LCS)_n$-manifolds

Main Article Content

Mehmet Atceken
Umit Yildirim
Suleyman Dirik


The aim of this paper is to study the invariant submanifolds of $(LCS)_n$-manifolds. We study pseudo parallel, generalized Ricci-pseudo parallel and 2-pseudo parallel invariant submanifolds of a $(LCS)_n$-manifold and get the necessary and sufficient conditions for an invariant submanifold to be totally geodesic and give some new results contribute to differential geometry.

Article Details


[1] JB. S. Anitha and C.S. Bagewadi, Invariant Submanifolds of a Sasakian Manifold, Diff. Integral Equ. 16 (10) (2003), 1249–1280. Google Scholar

[2] K. Arslan, U ̈. Lumiste, C. Murathan and C. O ̈zgu ̈r, 2-Semiparallel Surfaces in Space Forms, Proc. Estonian Acad. Sci. Phys. Math. 49 (2000), 139–148. Google Scholar

[3] A. C. Asperti, G. A. Lobos and F. Mercuri, Pseudo-Parallel Immersions in Space Forms, Math. Contemp. 17 (1999), 59–70. Google Scholar

[4] A. Bejancu and N. Papaqhuic, Semi-Invariant Submanifolds of a Sasakian Manifold, An. Sti. Univ. " AL ICUZA" Iasi 27 (1981), 163–170. Google Scholar

[5] V. Deepmala, K. Drachal and V. N. Mishra, Some algebra-geometric aspects of spacetime c-boundary, Mathematica Aeterna. 6 (4) (2016), 561–572. Google Scholar

[6] V. Deepmala, L. N. Mishra, Differential operators over models and rings as a path to the generalized differential geonetry, Facta Universitatis(NISˇ). Ser. Math. Inform. 30 (5) (2015), 753–764. Google Scholar

[7] Z. Guojing and W. Jiangu, Invariant Submanifolds and Modes of non Linear Autunomous System, Appl. Math. Mech. 19 (1998), 687–693. Google Scholar

[8] K. Matsumoto, On Lorentzian Almost Paracontact Manifold, Yamagata Univ. Nat. Sci 12 (1989), 151–156. Google Scholar

[9] C. Murathan, K. Arslan and R. Ezentas, Ricci Generalized Paseudo-Parallel Immersions, Diff. Geom. and its Appl. Matfy2press Praque (2005), 99–108. Google Scholar

[10] L. Pi ̧scoran and V. N. Mishra, Projectively flatness of a new class of (α,β)- metrics, Georgian Math. Journal. 2017, DOI:10.1515 gmj-2017-0034. Google Scholar

[11] L. Pi ̧scoran and V. N. Mishra, S-curvature for a new class of (α,β)-metrics, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas (RACSAM), 111 (4) (2017), 1187–1200. DOI:10.1007/s13398-016- 0358-3. Google Scholar

[12] L. Pi ̧scoran and V. N. Mishra, The variational problem in Lagrange spaces endowed with a special type of (α,β)-metrics, Filomat. 32 (2) (2018), 643–652. Google Scholar

[13] C. O ̈zgu ̈r and C. Murathan, On 2-Pseudo parallel Invariant Submanifolds of a Sasakain Manifold, [preprint]. Google Scholar

[14] A.A. Shaikh, On Lorentzian Almost Paracontact Manifolds with a Structure of the Concircular Type, Kyungpook Math. J. 43 (2003), 305–314. Google Scholar

[15] A. A. Shaikh, Some Results on (LCS)n-Manifolds, J. Korean Math. Soc. 46 (2009), 449–461. Google Scholar

[16] A.A, Shaikh and K.K, Baishya, On Concircular Structure Spacetimes, J. Math. Stat, (2005), 129-132. Google Scholar

[17] A.A, Shaikh and K.K, Baishya, On Concircular Structure Spacetimes II, Am. J. Appl. Sci. 3 (4) (2006), 1790–1794. Google Scholar

[18] A. A. Shaikh, Y. Matsuyama and S. K. Hui, On Invariant Submanifolds of (LCS)n-Manifolds, Journal of the Egyptian Mathematical Society, 24 (2016), 263–269. Google Scholar